On closed classes of quasilinear functions

Ágnes Szendrei

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 3, page 498-509
  • ISSN: 0011-4642

How to cite

top

Szendrei, Ágnes. "On closed classes of quasilinear functions." Czechoslovak Mathematical Journal 30.3 (1980): 498-509. <http://eudml.org/doc/13218>.

@article{Szendrei1980,
author = {Szendrei, Ágnes},
journal = {Czechoslovak Mathematical Journal},
keywords = {closed classes of quasilinear functions; linear functions over a finite field},
language = {eng},
number = {3},
pages = {498-509},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On closed classes of quasilinear functions},
url = {http://eudml.org/doc/13218},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Szendrei, Ágnes
TI - On closed classes of quasilinear functions
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 3
SP - 498
EP - 509
LA - eng
KW - closed classes of quasilinear functions; linear functions over a finite field
UR - http://eudml.org/doc/13218
ER -

References

top
  1. J. Demetrovics J. Bagyinszki, The lattice of linear classes in prime-valued logics, Banach Center Publications, to appear. Zbl0538.03020MR0698101
  2. J. Demetrovics L. Hannák, The cardinality of closed sets in pre-complete classes in k -valued logics, Acta Cybernetica, 4 (1979), 273-277. (1979) Zbl0427.03015MR0550786
  3. J. Demetrovics L. Hannák, On the cardinality of self-dual closed classes in k -valued logics, MTA SZTAKI Közlemények, 22 (1979), 7-18. (1979) Zbl0427.03015MR0544438
  4. Г. Π. Гаврилов, О мощности множеств замкнутых классов конечной высоты в P 0 , Д.А.Н. СССР, 158 (1964), 504-506. (1964) 
  5. D. Lau, Über die Anzahl von abgeschlossenen Mengen linearer Funktionen der n -wertigen Logik, EIK, 14 (1978), 567-569. (1978) Zbl0412.03007MR0524955
  6. С. С. Марченков, О замкнутых классах автодуалных функций в k -значных логиках, Проблемы Кибернетики, 36 (1979), 5 - 22. (1979) Zbl0982.55500
  7. I. G. Rosenberg, La structure des fonctions de plusieurs variables sur un ensemble fini, C. R. Acad. Sci. Paris Ser A, 260 (1965), 3817-19. (1965) Zbl0144.01002MR0176917
  8. I. G. Rosenberg, Über die funktionale Vollständigkeit in dem mehrwertigen Logiken (Struktur der Funktionen von mehreren Veränderlichen auf endlichen Mengen), Rozpravy Čs. Akademie Věd. Ser. Math. Nat. Sci., 80 (1970), 3-93. (1970) 
  9. I. G. Rosenberg, Completeness properties of multiple-valued logic algebras; in: Computer Science and Multiple-valued Logic, Theory and Applications (ed. D. С Rine), North Holland, Amsterdam-New York-Oxford, 1977. (1977) MR0453489
  10. A. A. Salomaa, On infinitely generated sets of operations in finite algebras, Ann. Univ. Turku Ser. A, 74 (1964), 1-12. (1964) Zbl0123.00503MR0169781
  11. A. A. Salomaa, On the heights of closed sets of operations in finite algebras, Ann. Acad. Sci. Fenn. Ser. A, 363 (1965), 1-12. (1965) Zbl0137.24810MR0179117
  12. Á. Szendrei, On affine modules, in: Contribution to Universal Algebra, Colloq. Math. Soc. J. Bolyai, vol. 17, 457-464; North Holland (1977). (1977) MR0472924
  13. Á. Szendrei, Idempotent reducts of modules I-II, in: Universal Algebra, Colloq. Math. Soc. J. Bolyai, vol. 23, to appear. Zbl0508.16021MR0660909
  14. Ю. И. Янов A. A. Мучник, О существовании k -значных замкнутых классов, не имеющих конечного базиса, ДАН СССР, 127 (1958), 44-46. (1958) Zbl0198.23702

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.